# SDR SWAA085700

- Difficulty date: October 20, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 6,790 hours, 3,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A5700
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND EEPLS LIGHT LOOSE AT NR 1 POSITION.  REPLACED LIGHT ASSY PER MM.
